# SDR HNAA2023042800143

- Difficulty date: April 9, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 41,538 hours, 36,816 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E968665  FRAME 68 IS CRACKED JUST BELOW CARGO DOOR HOLD OPEN CUP.  REPAIRD IAW EMBREAR ETD2023-145-009411 AND PIEDMONT EO 1-*53-23-0106.
